# SDR CA960923011

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D7B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Connector
- Part number: 447883
- Condition: Cracked
- Location: Fuel Oil Cooler
- Stage of operation: AP
- Nature of condition: O, X
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH #2 ENGINE FLAMED OUT. DURING CRUISE PORTION OF THE FLIGHT AN INITIAL 15 PERCENT DROP IN EPR WAS OBSERVED, NO OTHER ENGINE PARAMETERS WERE AFFECTED. THE DROP IN RPM INCREASED TO APPROXIMATELY 50 PERCENT PRIOR TO FLAME OUT. POST FLIGHT INSPECTION DETERMINDED THE OIL COOLER FUEL INLET TUBE CONNECTOR HAD CRACKED AND ALLOWED THE ENGINE FUEL SUPPLY TO BE INTERRUPTED CAUSING THE ENGINE TO FLAME OUT. THE CONNECTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
